MAUDE Adverse Event Report: COLOPLAST A/S FOLYSIL SILICONE CATHETER; INDWELLING URETHRAL DRAINAGE BALLOON CATHETER, NON-ANTIMICROBIAL

COLOPLAST A/S FOLYSIL SILICONE CATHETER; INDWELLING URETHRAL DRAINAGE BALLOON CATHETER, NON-ANTIMICROBIAL
Catalog Number AA6116
Medical Device Problem Code Failure to Deflate (4060)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Type of Reportable Event Malfunction
Event or Problem Description
According to the available information upon testing, the balloon did not deflate once inflated.Another device was used with no problems.No adverse patient events were reported.
 
Additional Manufacturer Narrative
After receiving this complaint, we searched for other complaints and we found none regarding lot number 8133825.This product was made by our subcontractor which was informed about this issue.We received one used sample.After decontamination the samples was inflated with 15ml of water and no burst was observed and it was deflated with no issue.Checking the quality databases revealed this type of defect is known and closely monitored.A risk management file evaluation was performed and concluded that the risks identified are still acceptable and considered as safe.

Brand Name
FOLYSIL SILICONE CATHETER
Common Device Name
INDWELLING URETHRAL DRAINAGE BALLOON CATHETER, NON-ANTIMICROBIAL
Manufacturer (Section D)
COLOPLAST A/S
1 holtedam humlebaek, dk 3050
humlebaek 3050
DA  3050
Manufacturer Contact
usbes brian schmidt
1601 west river road n
minneapolis, MN 55411
MDR Report Key19159546
Report Number9610711-2024-00094
Device Sequence Number20792037
Product Code EZL
UDI-Device Identifier03600040127490
UDI-Public3600040127490
Combination Product (Y/N)N
Initial Reporter CountryFR
PMA/510(K) Number
K013174
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Health Professional
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 07/01/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date08/04/2026
Device Catalogue NumberAA6116
Device Lot Number8133825_AA61161002
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Follow-Up
Initial Date Received by Manufacturer Not provided
Supplement Date Received by ManufacturerNot provided
Initial Report FDA Received Date04/22/2024
Supplement Report FDA Received Date07/01/2024
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured08/05/2021
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown